Fixed point theorems for multivalued
mappings in probabilistic metric spaces with a convex structure
Novi Sad Journal of Mathematics, Tome 17 (1987) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1987_17_1a_2,
author = {Had\v{z}i\'c Olga},
title = {Fixed point theorems for multivalued
mappings in probabilistic metric spaces with a convex structure},
journal = {Novi Sad Journal of Mathematics},
pages = {39-52},
year = {1987},
volume = {17},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1987_17_1a_2/}
}
Hadžić Olga. Fixed point theorems for multivalued mappings in probabilistic metric spaces with a convex structure. Novi Sad Journal of Mathematics, Tome 17 (1987) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1987_17_1a_2/